# SDR R61A2021010200002

- Difficulty date: December 13, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17067413001
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CRACK FOUND ON FLOOR SUPPORT AT FR 26 BETWEEN STR 28L-28R.  REPLACED IAW SRM 51-41-01.
